Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had swollen tonsils with white spots. Having sore tongue. Also had a bump on thigh. Inter-related?

Hello, 7 days ago I started antibiotics for swollen, painful tonsils with white spots all over them. The antibiotics have not done anything thus far and I was negative for strep/bacterial infections. Now the tip of my tongue is sore as if I have eaten too many sweets or salty foods but I havent eaten anything out of the ordinary. Also, I am not sure if these are all related, but two days ago I felt a large silver-dollar sized bump on my thigh, which almost appears to be an allergic reaction , but this is the only spot I am noticing with it. There is no sensation when I press on it and it is not any different color than the surrounding skin.
Asked On : Sat, 1 Dec 2012
Answers:  2 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
ENT Specialist 's  Response

I understand your concern with your health issues. Coming to your throat, seems like you had a severe infection of your tonsils, which has not yet resolved. You probably need a throat swab to see which bacteria is growing, and treat the infection accordingly.
Soreness on tongue could be related to the infection/ medications. Use hexidine mouthwashes to reduce the burning sensation. The bump on the thigh seems unrelated to the throat infection. It could be an allergic reaction, as you have rightly suspected. Hope this answers all your queries.

Hope you recover soon,
Take care
Dr Vaishali Mehta
Answered: Mon, 2 Sep 2013
I find this answer helpful
General & Family Physician Dr. Riyanka Chail's  Response
Hello thanks for asking the question.... As it has been seven days and the tonsilitis has not subsided I think you should consult a physician as he will give you broad spectrum antibiotics...along with a microbicidal mouth gargle.... Also the swelling in your thigh don't seem related to the tonsillitis or the medication.... take care get well soon
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor